IDEAS home Printed from https://ideas.repec.org/a/spr/aistmt/v47y1995i3p465-482.html
   My bibliography  Save this article

Parametric ranked set sampling

Author

Listed:
  • Lynne Stokes

Abstract

No abstract is available for this item.

Suggested Citation

  • Lynne Stokes, 1995. "Parametric ranked set sampling," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 47(3), pages 465-482, September.
  • Handle: RePEc:spr:aistmt:v:47:y:1995:i:3:p:465-482
    DOI: 10.1007/BF00773396
    as

    Download full text from publisher

    File URL: http://hdl.handle.net/10.1007/BF00773396
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Raqab, Mohammad Z. & Kouider, Elies & Al-Shboul, Qasim M., 2002. "Best linear invariant estimators using ranked set sampling procedure: comparative study," Computational Statistics & Data Analysis, Elsevier, vol. 39(1), pages 97-105, March.
    2. Vic Barnett & Maria Cecilia Mendes Barreto, 2001. "Estimators for a Poisson parameter using ranked set sampling," Journal of Applied Statistics, Taylor & Francis Journals, vol. 28(8), pages 929-941.
    3. Gang Zheng & Mohammad Al-Saleh, 2003. "Improving the best linear unbiased estimator for the scale parameter of symmetric distributions by using the absolute value of ranked set samples," Journal of Applied Statistics, Taylor & Francis Journals, vol. 30(3), pages 253-265.
    4. Jesse Frey, 2012. "Constrained nonparametric estimation of the mean and the CDF using ranked-set sampling with a covariate," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 64(2), pages 439-456, April.
    5. Chen, Wangxue & Xie, Minyu & Wu, Ming, 2013. "Parametric estimation for the scale parameter for scale distributions using moving extremes ranked set sampling," Statistics & Probability Letters, Elsevier, vol. 83(9), pages 2060-2066.
    6. Xiaoyue Zhao & Zehua Chen, 2002. "On the Ranked-Set Sampling M-Estimates for Symmetric Location Families," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 54(3), pages 626-640, September.
    7. Frey, Jesse & Wang, Le, 2013. "Most powerful rank tests for perfect rankings," Computational Statistics & Data Analysis, Elsevier, vol. 60(C), pages 157-168.
    8. Barabesi, Lucio & El-Sharaawi, Abdel, 2001. "The efficiency of ranked set sampling for parameter estimation," Statistics & Probability Letters, Elsevier, vol. 53(2), pages 189-199, June.
    9. Kotb Mohammed S., 2016. "Bayesian Prediction Bounds for the Exponential-Type Distribution Based on Ordered Ranked Set Sampling," Stochastics and Quality Control, De Gruyter, vol. 31(1), pages 45-54, June.
    10. Manoj Chacko & P. Thomas, 2008. "Estimation of a parameter of Morgenstern type bivariate exponential distribution by ranked set sampling," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 60(2), pages 301-318, June.
    11. Arnold, Barry C. & Castillo, Enrique & María Sarabia, José, 2009. "On multivariate order statistics. Application to ranked set sampling," Computational Statistics & Data Analysis, Elsevier, vol. 53(12), pages 4555-4569, October.
    12. repec:spr:stpapr:v:58:y:2017:i:4:d:10.1007_s00362-016-0742-2 is not listed on IDEAS
    13. N. Balakrishnan & M. Brito & A. Quiroz, 2013. "On the goodness-of-fit procedure for normality based on the empirical characteristic function for ranked set sampling data," Metrika: International Journal for Theoretical and Applied Statistics, Springer, vol. 76(2), pages 161-177, February.
    14. Jesse Frey & Omer Ozturk, 2011. "Constrained estimation using judgment post-stratification," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 63(4), pages 769-789, August.
    15. Vic Barnett & Karen Moore, 1997. "Best linear unbiased estimates in ranked-set sampling with particular reference to imperfect ordering," Journal of Applied Statistics, Taylor & Francis Journals, vol. 24(6), pages 697-710.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:aistmt:v:47:y:1995:i:3:p:465-482. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.